# SDR 96UAL900547

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 116502
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR EXIT SIGN REMAINED ON AFTER TEST.  *S/D*  REPLACED LAMPS IN EXIT SIGNS.  SYSTEM OPERATIONALLY CHECKED NORMAL.
